# SDR CALA2011052000378

- Difficulty date: April 25, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 63,284 hours, 13,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN AFT GALLEY WILL NOT TURN OFF.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK, (M737) OPS CHECKS NORMAL, REF MM 33-51-07.
